Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 12.11.2020
From: chrissy

Subject: diazapam

Hi ive not been on here for a while i suffer with severe RA ive had 5 biologicals the last one is called Baricitinib and its not worked im in agony there putting back on TOC but with 1 antibiotic a day because i was getting infections on it, but it worked,ivebeen on a hell of a lot of steroids and i feel like im going crazy on them, my point is diazapam is the only thing that keeps me calm but there very reluctant to give them me, im under minds with anxiety and depression ive had every antidepressant you coul name, they dont work for me at all,is anyone on here permenently on diazapam, as i feel these are helping me with anxiety and depression thanks for any replys chrissy
reply | back to forum

Date: 13.11.2020
From: Colin W

Subject: Re: diazapam

hi chrissy , I have never used diazapam , take Zomorph & pregabalin , had loads of biologics & on Xeljanz which is similar to your drug , the best one I found was rituximab but not allowed because the risk of infections.

there is no painkiller that will take away pain for those with severe RA , I need every joint in my legs opperated & been waiting 4 years but they wont do it , had sepsis & double pneumonia & not gone back of my biologic , there is a big forum on facebook which may help you more , you are not the only one suffering with sever RA & there can be advice out there
reply | back to forum

Date: 13.11.2020
From: lucy

Subject: Re: diazapam

Hi Chrissy, Sorry to hear that things are not good for you just now. I don't know anything about diazapan but I had a wee look on the NHS website and it says not recommended for the over 65's and not to be taken for more than 4 weeks so that may be why your doctor doesn't want to give you them.

Is it the pain that is causing your depression? It is hard when you can't do the things you would like to do and suffering too. it's understandable you get anxious and depressed, I do at times too. Perhaps have another chat with your doctor and let take care xx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

2+5=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board